# SDR CALA0000631

- Difficulty date: May 6, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,719 hours, 19,807 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AILERON CONTROL TAB AFT EDGE DENTED AND DELAMINATED.  THE CONTROL TAB WAS REMOVED, REPAIRED, AND REINSTALLED IAW MM 27-10-02, SRM 57-03, AND 57-50-01.
